# SDR UPS01234750

- Difficulty date: January 9, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,003 hours, 36,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ATTACH BRACKET LOCATED ON LT 870 FITTING IS CRACKED ALONG BEND LINE.  BRACKET DERIVETED IAW SRM 51-30-02, BRACKET FABRICATED IAW SRM 51-20- 01, BRACKET INSTALLED IAW SRM 51-30-02.
